# SDR CALA2013120693511

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 53,144 hours, 21,550 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGCIU 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  CFDS FAULTING 25GA, PCN 565-1759, IAW TSM 32-31-00- 810-815A.  R & R SENSOR 25GA IAW MM 32-21-00, ALL OPERATIONS & RIG CHECKED NORMAL.
